# SDR COMA9610310

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AUTO PILOT TEST THE ELEVATOR TRIM RUNS WILD.  AUTO PILOT SYSTEM PLACED ON DEFERRED MAINTENANCE LIST.
